# SDR TWAA0101103

- Difficulty date: January 13, 2001
- Submitted: January 18, 2001
- Operation: Air carrier
- Aircraft: N9404V
- Make and model: Doug DC-9-83
- Aircraft serial: 53140
- Aircraft time: 24,647 hours, 11,910 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT IN THE AFT CARGO COMPT COROSION WAS AROUND SCREW HOLES ON LT TIE DOWN TRACK FROM STA 1212 TO 1320R.  INSTALLED NEW TRACK PER SRM 51-30-0.
